JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NOTES ON GENERALIZED DERIVATIONS ON LIE IDEALS IN PRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NOTES ON GENERALIZED DERIVATIONS ON LIE IDEALS IN PRIME RINGS
Dhara, Basudeb; Filippis, Vincenzo De;
  PDF(new window)
 Abstract
Let R be a prime ring, H a generalized derivation of R and L a noncommutative Lie ideal of R. Suppose that
 Keywords
prime ring;derivation;generalized derivation;extended centroid;Utumi quotient ring;
 Language
English
 Cited by
1.
GENERALIZED DERIVATIONS WITH ANNIHILATOR CONDITIONS IN PRIME RINGS,;

대한수학회보, 2011. vol.48. 5, pp.917-922 crossref(new window)
1.
GENERALIZED DERIVATIONS WITH ANNIHILATOR CONDITIONS IN PRIME RINGS, Bulletin of the Korean Mathematical Society, 2011, 48, 5, 917  crossref(new windwow)
2.
Generalized derivations with power values in rings and Banach algebras, Journal of the Egyptian Mathematical Society, 2013, 21, 2, 75  crossref(new windwow)
3.
Left annihilator of generalized derivations on Lie ideals in prime rings, Rendiconti del Circolo Matematico di Palermo (1952 -), 2015, 64, 1, 77  crossref(new windwow)
4.
Generalized derivations and left multipliers on Lie ideals, Aequationes mathematicae, 2011, 81, 3, 251  crossref(new windwow)
5.
Power Values of Generalized Derivations with Annihilator Conditions in Prime Rings, Mediterranean Journal of Mathematics, 2013, 10, 1, 123  crossref(new windwow)
6.
Co-commutators with Generalized Derivations on Lie Ideals in Prime Rings, Algebra Colloquium, 2013, 20, 04, 593  crossref(new windwow)
7.
A result on generalized skew derivations on Lie ideals in prime rings, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2017, 58, 2, 341  crossref(new windwow)
 References
1.
K. I. Beidar, W. S. Martindale III, and A. V. Mikhalev, Rings with Generalized Identities, Monographs and Textbooks in Pure and Applied Mathematics, 196. Marcel Dekker, Inc., New York, 1996

2.
C.-M. Chang and Y.-C. Lin, Derivations on one-sided ideals of prime rings, Tamsui Oxf. J. Math. Sci. 17 (2001), no. 2, 139–145

3.
C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no. 3, 723–728

4.
B. Dhara and R. K. Sharma, Derivations with annihilator conditions in prime rings, Publ. Math. Debrecen 71 (2007), no. 1-2, 11–20

5.
T. S. Erickson, W. S. Martindale III, and J. M. Osborn, Prime nonassociative algebras, Pacific J. Math. 60 (1975), no. 1, 49–63

6.
C. Faith and Y. Utumi, On a new proof of Litoff's theorem, Acta Math. Acad. Sci. Hungar 14 (1963), 369–371 crossref(new window)

7.
I. N. Herstein, Topics in Ring Theory, Univ. of Chicago Press, Chicago, IL, 1969

8.
B. Hvala, Generalized derivations in rings, Comm. Algebra 26 (1998), no. 4, 1147–1166 crossref(new window)

9.
N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloq. Pub., 37, Amer. Math. Soc., Providence, RI, 1964

10.
V. K. Kharchenko, Differential identities of prime rings, Algebra i Logika 17 (1978), no. 2, 220–238, 242–243 crossref(new window)

11.
C. Lanski, Differential identities, Lie ideals, and Posner's theorems, Pacific J. Math. 134 (1988), no. 2, 275–297

12.
C. Lanski, An Engel condition with derivation, Proc. Amer. Math. Soc. 118 (1993), no. 3, 731–734

13.
T. K. Lee, Generalized derivations of left faithful rings, Comm. Algebra 27 (1999), no. 8, 4057–4073 crossref(new window)

14.
T. K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica 20 (1992), no. 1, 27–38

15.
W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576–584 crossref(new window)